| Catalog Number |
00770303000 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during sterilization, the 3:1 roller had a nick on it.The unit wasn¿t used prior to sterilization, so damage must have happened during re-sterilization and not on a procedure or patient.There was no patient involvement.During device evaluation it was discovered that the cutter failed the test cut.Due diligence is complete, there is no further information available.
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Review of the most recent repair record identified the following related repair: tech confirmed the cutter was damaged and found it failed the test cut.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.